ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Description of random fields by means of one-point finite-conditional distributions

Dalalayan, A. S. and Nahapetyan, B. S. (2011) Description of random fields by means of one-point finite-conditional distributions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (2). pp. 27-36. ISSN 00002-3043

[img]
Preview
PDF
Download (874Kb) | Preview

    Abstract

    The aim of this note is to investigate the relationship between strictly positive random fields on a lattice Zv and the conditional probability measures at one point given the values on a finite subset of the lattice Zv . We exhibit necessary and sufficient conditions for a one-point finite-conditional system to correspond to a unique strictly positive probability measure. It is noteworthy that the construction of the aforementioned probability measure is done explicitly by some simple procedure. Finally, we introduce a condition on the one-point finite conditional system that is sufficient for ensuring the mixing of the underlying random field.

    Item Type: Article
    Additional Information: Описание случайных полей одноточечными конечно-условными распределениями / А. С. Далалян, Б. С. Нахапетян.
    Uncontrolled Keywords: Random field; one-point conditional distribution; mixing properties.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Sep 2012 11:19
    Last Modified: 20 Sep 2012 11:19
    URI: http://mathematics.asj-oa.am/id/eprint/388

    Actions (login required)

    View Item